Alert archive / Wyoming / Flash Flood Warnings in 2013
Flash Flood Warning 4, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jul 24, 2013, 5:37 PM MDT for Albany County, Wyoming. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2013, 5:37 PM MDT (23:37 UTC)
- Expired
- Jul 24, 2013, 11:30 PM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Albany County, WY
The radar
The Cheyenne radar (KCYS), 95 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 11.6 hours before the alert went out and 270 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -491 J/kg
- Mixed-layer LCL
- 2106 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -29 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
691 WGUS55 KCYS 242337 FFWCYS WYC001-250530- /O.NEW.KCYS.FF.W.0004.130724T2337Z-130725T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 537 PM MDT WED JUL 24 2013 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING... * UNTIL 1130 PM MDT * AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. DOPPLER RADAR INDICATES AROUND 3 INCHES OF RAIN HAS FALLEN OVER THE PAST FEW HOURS. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BOSLER. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED AREA OVER THE NEXT COUPLE OF HOURS. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 4172 10562 4146 10562 4146 10596 4173 10599 $$ FINCH
3 follow-up statements
980 WGUS75 KCYS 242352 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 552 PM MDT WED JUL 24 2013 WYC001-250530- /O.CON.KCYS.FF.W.0004.000000T0000Z-130725T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALBANY WY- 552 PM MDT WED JUL 24 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL ALBANY COUNTY UNTIL 1130 PM MDT... AT 546 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL NEAR COOPER CREEK AND THE LARAMIE RIVER. DOPPLER RADAR INDICATES AROUND 3 INCHES OF RAIN HAS FALLEN OVER THE PAST FEW HOURS. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...BOSLER. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... COOPER CREEK...COOPER LAKE INFLOW...LARAMIE RIVER...DUTTON CREEK PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF ONE INCH ARE POSSIBLE IN THE WARNED AREA OVER THE NEXT COUPLE OF HOURS. EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...NORMALLY DRY WASHES... AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 4172 10562 4146 10562 4146 10596 4173 10599 $$ FINCH
544 WGUS75 KCYS 250147 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 747 PM MDT WED JUL 24 2013 WYC001-250530- /O.CON.KCYS.FF.W.0004.000000T0000Z-130725T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALBANY WY- 747 PM MDT WED JUL 24 2013 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL ALBANY COUNTY UNTIL 1130 PM MDT... AT 745 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SHOWERS AND THUNDERSTORMS HAD DISSIPATED AND MOVED AWAY FROM THE FLASH FLOOD WARNED AREA. SCATTERED SHOWERS PRODUCING LIGHT RAINFALL AMOUNTS UP TO ONE QUARTER OF AN INCH WILL MOVE ACROSS THE FLASH FLOOD WARNING AREA THROUGH 900 PM MDT. THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES... BLUEGRASS CREEK...GATES CREEK...LITTLE LARAMIE RIVER...SNAKE DITCH... LARAMIE RIVER...COALBANK CREEK...COOPER CREEK...COOPER LAKE INFLOW... BENGOUH HILL DRAW...BALDY MOUNTAIN DRAW...RHODES LAKE INFLOW... SEVENMILE CREEK...MEISER CREEK...DUTTON CREEK...THREEMILE CREEK... FOURMILE CREEK AND WALLROCK CREEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 4172 10562 4146 10562 4146 10596 4173 10599 $$ RUBIN
002 WGUS75 KCYS 250405 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1005 PM MDT WED JUL 24 2013 WYC001-250420- /O.CAN.KCYS.FF.W.0004.000000T0000Z-130725T0530Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ALBANY WY- 1005 PM MDT WED JUL 24 2013 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL ALBANY COUNTY IS CANCELLED... EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY. LAT...LON 4172 10562 4146 10562 4146 10596 4173 10599 $$ RUBIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 5:32 PM MDT, 5 minutes earlier.
Area forecast discussion, Jul 24, 5:32 PM MDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 532 PM MDT WED JUL 24 2013 .SHORT TERM...(THIS EVENING THROUGH THURSDAY NIGHT) ISSUED AT 355 PM MDT WED JUL 24 2013 AT MID AFTERNOON...THE GOES WATER VAPOR LOOP SHOWED A MEAN RIDGE OVER THE WEST AND TROUGH IN THE EAST. COPIOUS AMOUNTS OF SUBTROPICAL MOISTURE WERE STREAMING OVER THE REGION FROM THE SOUTHWEST UNDERNEATH THE RIDGE. A MID LEVEL SHORTWAVE WAS MOVING NORTHEAST TOWARD SOUTHWEST WYOMING. A STALLED SURFACE FRONT ALONG THE LARAMIE RANGE SEPARATED DEW POINTS IN THE 30S AND 40S WEST TO 50S AND LOWER 60S EAST. STRONG INSOLATION RESULTED IN STEEP LAPSE RATES ACROSS THE PLAINS WITH RICH SOUTH TO SOUTHEAST LOW LEVEL INFLOW AND MODEST WESTERLY FLOW IN THE MID/UPPER LEVELS. THE RESULTANT SHEAR HAS PROMOTED BETTER ORGANIZATION OF DEEP MOIST CONVECTION WITH SOME DISCRETE/SPLITTING MULTI/SUPER-CELLULAR TSTORM STRUCTURES. THE MAJORITY OF THE SEVERE TSTORMS THUS FAR HAVE BEEN HAIL PRODUCERS WITH A FEW PING PONG BALL AND BASEBALL HAIL EVENTS. ALSO...TSTORMS HAVE BEEN EFFICIENT HEAVY RAIN PRODUCERS WITH STORM MOTIONS FROM WEST TO NORTHWEST AT 10-20 KT. THE CONVECTION WILL LIKELY LINGER INTO THE EVENING HOURS...WITH A GRADUAL DECREASE IN COVERAGE AND INTENSITY AS THE AFOREMENTIONED SHORTWAVE MOVES EAST INTO THE CENTRAL GREAT PLAINS. THE MODELS INDICATE WIDELY SCATTERED SHOWERS AND TSTORMS LINGERING INTO THE LATE NIGHT HOURS...MAINLY IN THE NEBRASKA PANHANDLE. THURSDAY...THE FLOW ALOFT WILL BE NORTHWEST. CHANNELED SHORTWAVE ENERGY ON THE FRONT SIDE OF THE RIDGE MOVING ACROSS WYOMING WILL ENHANCE CONVECTIVE DEVELOPMENT FROM THE MOUNTAINS LATE MORNING EASTWARD ONTO THE PLAINS DURING THE AFTERNOON. LOW LEVEL CONVERGENCE ALONG THE EXISTING BOUNDARY LEE OF THE LARAMIE RANGE AND LOW/MID LEVEL SHEAR WILL MAXIMIZE DURING THE AFTERNOON WITH THE POTENTIAL FOR A FEW STRONG TO SEVERE TSTORMS WITH HAIL AND STRONG WINDS. STORM MOTION WILL BE FROM NORTH TO SOUTH AT 10-15 KT...SO LOCALLY HEAVY WILL STILL BE A CONCERN. TSTORMS DIMINISH LATER THURSDAY EVENING...WITH ISOLATED SHOWERS OR TSTORMS AFTER MIDNIGHT. TEMPERATURES WILL BE NEAR SEASONAL NORMALS AT NIGHT WITH LOWS IN THE 50S TO LOWER 60S. HIGHS THURSDAY WILL BE MODERATED TO SLIGHTLY BELOW NORMAL DUE TO INCREASED CLOUD AND PRECIPITATION. .LONG TERM...(FRIDAY THROUGH WEDNESDAY) ISSUED AT 355 PM MDT WED JUL 24 2013 THE GENERAL LARGE SCALE PATTERN WILL BE SOMEWHAT AMPLIFIED EARLY IN THE PERIOD WITH A RIDGE OVER THE INTERMOUNTAIN WEST TRANSLATING EAST ACROSS THE ROCKIES AND GREAT PLAINS. A QUASI-STATIONARY SURFACE BOUNDARY WILL REMAIN SITUATED ACROSS THE HIGH PLAINS DURING THIS TIME...WITH SOME PASSING WEAK ENERGY ALOFT INTERACTING WITH A MODESTLY MOIST AND UNSTABLE ATMOSPHERE. THIS SYNOPTIC PATTERN WILL YIELD MAINLY SCATTERED DIURNAL CONVECTION THIS WEEKEND. RELATIVELY HIGH PRECIP WATER VALUES (0.75 TO 1.0") AND STORM MOTIONS OF 20 KT OR LESS WILL KEEP THE THREAT FOR LOCALLY HEAVY RAIN IN THE FORECAST. THE SEVERE THREAT WILL BE GREATEST FRIDAY ACROSS THE PLAINS WHERE MID LEVEL FLOW AND DEEP LAYER SHEAR WILL BE MORE FAVORABLE. MODEL DIFFERENCES APPEAR EARLY NEXT WEEK. PER THE GFS...THE RIDGE OVER THE CENTER OF THE NATION FLATTENS WITH THE PASSAGE OF DEEPER SHORTWAVES ACROSS SOUTHERN CANADA. THIS WILL ALLOW THE FLOW ALOFT TO BECOME MORE ZONAL...WITH SOME WEAKER SHORTWAVE ENERGY PASSING WEST TO EAST ACROSS THE CWA USHERING IN SOME QPF. CONVERSELY...THE ECMWF DEPICTS A AMPLIFYING UPPER RIDGE OUT WEST WITH NORTHWEST FLOW ALOFT AND A DRIER SOLUTION. OPTED FOR A BLEND OF THE TWO MODELS WITH AT LEAST WIDELY SCATTERED CONVECTION. TEMPERATURES WILL AVERAGE NEAR SEASONAL NORMALS THIS WEEKEND...THEN WARM TO ABOVE NORMAL EARLY NEXT WEEK. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 525 PM MDT WED JUL 24 2013 MAIN CONCERN THIS EVENING WILL BE TSTORMS WITH POTENTIAL FOR MVFR VSBYS...WIND GUSTS TO 50 KT...LARGE HAIL AND SEVERE TURBULENCE. TERMINALS AFFECTED WITH TEMPOS FOR TSRA THROUGH 02Z WILL BE CYS AND LAR. ELSEWHERE...VCNTY TSRA THROUGH 05Z. TSTORMS WILL DIMINISH LATER THIS EVENING WITH SHOWERS LINGERING PAST 06Z. SCATTERED TSTORMS WILL DEVELOP OVER THE MOUNTAINS AND WEST LATE MORNING THEM SPREAD EAST ONTO THE PLAINS DURING THE AFTERNOON. BRIEF MVFR VSBYS IN HEAVY RAIN...SMALL HAIL...GUSTY OUTFLOW WINDS TO 40 KT AND MODERATE TO SEVERE TURBULENCE WILL BE MAIN THREATS. && .FIRE WEATHER... ISSUED AT 336 PM MDT WED JUL 24 2013 SCATTERED THUNDERSTORMS WERE DEVELOPING OVER MUCH OF THE DISTRICT THIS AFTERNOON...ASSOCIATED WITH A MOIST AND UNSTABLE ATMOSPHERE AND APPROACHING UPPER LEVEL DISTURBANCE. SOME OF THE STORMS HAVE HAD A HISTORY OF PRODUCING LARGE HAIL...WIND GUSTS TO 60 MPH AND VERY HEAVY RAIN. THE THUNDERSTORMS WILL LINGER INTO THE LATE EVENING BEFORE DIMINISHING. THURSDAY AND FRIDAY WILL SEE A REPEAT PERFORMANCE WITH THUNDERSTORMS DEVELOPING DURING THE LATE MORNING AND PERSISTING INTO THE EVENING. A FEW STORMS MAY BE SEVERE ACROSS THE PLAINS. WINDS AND HUMIDITIES WILL REMAIN ABOVE CRITICAL THRESHOLDS DURING THE FORECAST PERIOD. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...JAMSKI LONG TERM...JAMSKI AVIATION...JAMSKI FIRE WEATHER...JAMSKI
Hazardous weather outlook, Jul 24, 2:14 PM MDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 214 PM MDT WED JUL 24 2013 NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-252015- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 214 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP AND INTENSIFY RAPIDLY THIS AFTERNOON. SOME OF THE STORMS WILL BE STRONG TO SEVERE PRODUCING VERY HEAVY RAIN...LARGE HAIL AND WIND GUSTS TO 60 MPH. MINOR FLOODING OF STREAMS AND CREEKS...AS WELL AS PONDING OF WATER ON ROADWAYS WILL OCCUR AS A RESULT OF THE HEAVY RAINFALL. THUNDERSTORMS WILL GRADUALLY DIMINISH LATER THIS EVENING...WITH ISOLATED SHOWERS AND THUNDERSTORMS LINGERING AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 3 PM AND 9 PM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WYZ101-103>105-109>116-252015- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 214 PM MDT WED JUL 24 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS WILL DEVELOP AND MOVE EAST ACROSS THE AREA. GUSTY WINDS TO 45 MPH...SMALL HAIL AND BRIEF HEAVY RAIN WILL OCCUR WITH THE STRONGER STORMS. THUNDERSTORMS WILL DIMINISH LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THURSDAY THROUGH SUNDAY...BECOMING MORE ISOLATED EARLY NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE JAMSKI
In the hours before
Special weather statement, Jul 24, 5:13 PM MDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 513 PM MDT WED JUL 24 2013 WYZ107-108-250015- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 513 PM MDT WED JUL 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PLATTE AND CENTRAL GOSHEN COUNTIES UNTIL 615 PM MDT... AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES EAST OF BORDEAUX...OR 12 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... RURAL EASTERN PLATTE COUNTY THROUGH 615 PM MDT RURAL WESTERN GOSHEN COUNTY THROUGH 615 PM MDT RURAL CENTRAL GOSHEN COUNTY THROUGH 615 PM MDT THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 4224 10440 4192 10429 4191 10483 4203 10483 TIME...MOT...LOC 2313Z 252DEG 18KT 4198 10474 RUBIN
Local storm report, Jul 24, 5:23 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM HAIL 10 N BROADWATER 41.74N 102.85W
07/24/2013 E1.50 INCH MORRILL NE TRAINED SPOTTER
BROKE OUT CARS WINDSHIELD.
0521 PM HAIL 5 W CHEYENNE 41.15N 104.89W
07/24/2013 E1.00 INCH LARAMIE WY TRAINED SPOTTER
VERY HEAVY RAIN
0521 PM HAIL CHEYENNE 41.15N 104.79W
07/24/2013 E0.25 INCH LARAMIE WY NWS EMPLOYEE
VERY HEAVY RAIN
&&
BCHAPMANLocal storm report, Jul 24, 5:32 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
532 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM HAIL 2 WNW CARPENTER 41.04N 104.38W
07/24/2013 E0.50 INCH LARAMIE WY TRAINED SPOTTER
VERY HEAVY RAIN
0529 PM HAIL CHEYENNE 41.15N 104.79W
07/24/2013 E0.88 INCH LARAMIE WY FIRE DEPT/RESCUE
AT FAIR GROUNDS IN TOWN.
&&
BCHAPMANLocal storm report, Jul 24, 5:34 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HAIL CARPENTER 41.03N 104.34W
07/24/2013 E1.00 INCH LARAMIE WY TRAINED SPOTTER
ALSO REPORTED BUCKETS OF RAIN.
&&
BCHAPMANLocal storm report, Jul 24, 5:37 PM MDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT WED JUL 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM FLASH FLOOD 14 SW CHUGWATER 41.61N 105.01W
07/24/2013 LARAMIE WY TRAINED SPOTTER
CHUGWATER CREEK OUT OF ITS BANKS
&&
BCHAPMANSpecial weather statement, Jul 24, 5:37 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
537 PM MDT WED JUL 24 2013
NEZ055-250045-
CHEYENNE NE-
537 PM MDT WED JUL 24 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHEYENNE COUNTY UNTIL 645
PM MDT...
AT 535 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUNOL...OR 11 MILES NORTHEAST OF SIDNEY...
MOVING EAST AT 10 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
SUNOL AROUND 545 PM MDT.
LODGEPOLE AROUND 625 PM MDT.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4113 10260 4113 10262 4116 10283 4128 10284
4134 10260
TIME...MOT...LOC 2338Z 265DEG 8KT 4122 10278
RUBINThe office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 8:01 PM MDT | Special Weather Statement | CYS | Laramie | 44 min |
| Jul 24, 12:20 PM MDT | Special Weather Statement | CYS | Goshen | 40 min |
| Jul 24, 12:34 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 41 min |
| Jul 24, 1:09 PM MDT | Severe Thunderstorm Warning | CYS | Goshen | 51 min |
| Jul 24, 1:33 PM MDT | Severe Thunderstorm Warning | CYS | Converse, Niobrara, Platte | 42 min |
| Jul 24, 1:35 PM MDT | Areal Flood Advisory | CYS | Goshen | 3 hr |
| Jul 24, 2:20 PM MDT | Special Weather Statement | CYS | Platte | 55 min |
| Jul 24, 2:30 PM MDT | Special Weather Statement | CYS | Niobrara | 60 min |
| Jul 24, 2:36 PM MDT | Special Weather Statement | CYS | 54 min | |
| Jul 24, 3:00 PM MDT | Special Weather Statement | CYS | Platte | 60 min |
| Jul 24, 3:06 PM MDT | Special Weather Statement | CYS | Goshen | 54 min |
| Jul 24, 3:08 PM MDT | Special Weather Statement | CYS | Converse | 67 min |
| Jul 24, 3:19 PM MDT | Special Weather Statement | CYS | Platte | 56 min |
| Jul 24, 3:24 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 66 min |
| Jul 24, 3:28 PM MDT | Special Weather Statement | CYS | 62 min | |
| Jul 24, 4:05 PM MDT | Special Weather Statement | CYS | Albany | 55 min |
| Jul 24, 4:10 PM MDT | Special Weather Statement | CYS | 65 min | |
| Jul 24, 4:20 PM MDT | Areal Flood Advisory | CYS | Laramie, Platte | 3 hr |
| Jul 24, 4:33 PM MDT | Special Weather Statement | CYS | Laramie | 57 min |
| Jul 24, 4:37 PM MDT | Severe Thunderstorm Warning | CYS | Laramie, Platte | 53 min |
| Jul 24, 4:57 PM MDT | Severe Thunderstorm Warning | CYS | Albany | 48 min |
| Jul 24, 5:05 PM MDT | Special Weather Statement | CYS | Laramie | 55 min |
| Jul 24, 5:13 PM MDT | Special Weather Statement | CYS | Goshen | 62 min |
| Jul 24, 5:19 PM MDT | Flash Flood Warning | CYS | Laramie, Platte | 3 hr |
| Jul 24, 5:24 PM MDT | Severe Thunderstorm Warning | CYS | Laramie | 66 min |
| Jul 24, 5:58 PM MDT | Special Weather Statement | CYS | Laramie | 62 min |
Nearby
Flash Flood Warnings in Wyoming, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.